# SDR 2008UALA04167

- Difficulty date: August 6, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN P36 PANEL AT RIGHT-FWD CORNER - SIGNS OF ELECTRICAL ARCING AT WIRE BUNDLE W1260.  *S/D*  IN P36 PANEL AT RIGHT-FWD CORNER - SIGNS OF ELECTRICAL ARCING AT WIRE BUNDLE W1260.  REMOVED CLAMPS FROM WIRE BUNDLES AND INSPECTED WIRE BUNDLES PER BSWPM 20-10-06.  FOUND TWO WIRES W1260-5589-18 AND W1260-5589 DAMAGED AND BURNED.  REPLACED DAMAGED WIRES PER BSWPM 20-10-11 AND OPS CHECKED AFT EQUIPMENT FAN SYSTEM GOOD.
